My mom is having a hard time with sciatica so I finally got her to go for epidural shots and they seem to help some, but the schedule was interrupted because she had to start a regime of antibiotics for UTI. Anyhow I have been trying to get her to try the Neurontin but she keeps forgetting to ask her doc about it and she really won't take pain meds because they react adversely with her so she just is in total misery all the time which I believe is uncalled for given her age 85. She tries to be such a stoic so I have to be the "mouthpiece", but can anybody here give me some support? My specific questions is do these shots cause constipation? She is now having what she claims to be problems with hemorrhoids or something, but since that area is messed up from the sciatic, could this pain just be referring, or is the shot making her butt numb? I know this sounds silly, but she is very weak and in pain and I get so frustrated because she won't listen to me. Thanks for listening.